# SDR DL76L090658

- Difficulty date: April 8, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 52,278 hours, 7,654 cycles
- System (JASC): 3810 · Potable Water System
- Part: Drain Mast
- Part number: 417T209310
- Condition: Damaged
- Location: Aft
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOA - FOUND AFT DRAIN MAST DAMAGED AND WITH ONE ATTACHMENT BOLT SHEARED AND THE REMAINING TWO WITH DAMAGED INSERTS DUE TO LATERAL IMPACT.  REMOVED AND REPLACED DRAINMAST.
